Alert archive / Missouri / Tornado Warnings in 2025
Tornado Warning 28, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Apr 2, 2025, 4:29 PM CDT for Oregon County, Shannon County, Missouri. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2025, 4:29 PM CDT (21:29 UTC)
- Expired
- Apr 2, 2025, 4:59 PM CDT
- In force
- 30 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Oregon County, MO, Shannon County, MO
The radar
The Springfield radar (KSGF), 195 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 8:47 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.5 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 699 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 991 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 371 m²/s²
- 0-3 km storm-relative helicity
- 453 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 7.0
The text
As transmitted.
828
WFUS53 KSGF 022129
TORSGF
MOC149-203-022215-
/O.NEW.KSGF.TO.W.0028.250402T2129Z-250402T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
429 PM CDT Wed Apr 2 2025
The National Weather Service in Springfield has issued a
* Tornado Warning for...
South central Shannon County in south central Missouri...
Northern Oregon County in south central Missouri...
* Until 515 PM CDT.
* At 429 PM CDT, a severe thunderstorm capable of producing a tornado
was located 12 miles northwest of Alton, or 14 miles southeast of
Mountain View, moving northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Thomasville, Greer, Birch Tree, and Winona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3678 9112 3676 9112 3669 9153 3694 9159
3709 9137 3709 9119 3708 9122 3683 9123
3683 9122 3682 9112 3678 9111
TIME...MOT...LOC 2129Z 240DEG 48KT 3680 9158
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Wise2 follow-up statements
771
WWUS53 KSGF 022149
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
449 PM CDT Wed Apr 2 2025
MOC149-203-022215-
/O.CON.KSGF.TO.W.0028.000000T0000Z-250402T2215Z/
Shannon MO-Oregon MO-
449 PM CDT Wed Apr 2 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR SOUTH
CENTRAL SHANNON AND NORTH CENTRAL OREGON COUNTIES...
At 449 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Winona, or 16 miles west of Van Buren, moving
northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Winona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3682 9141 3704 9145 3709 9137 3709 9119
3708 9122 3684 9123 3683 9122
TIME...MOT...LOC 2149Z 240DEG 48KT 3693 9129
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Wise508
WWUS53 KSGF 022159
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
459 PM CDT Wed Apr 2 2025
MOC149-203-022209-
/O.CAN.KSGF.TO.W.0028.000000T0000Z-250402T2215Z/
Shannon MO-Oregon MO-
459 PM CDT Wed Apr 2 2025
...THE TORNADO WARNING FOR SOUTH CENTRAL SHANNON AND NORTH CENTRAL
OREGON COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 PM CDT for south central
Missouri.
&&
LAT...LON 3682 9141 3704 9145 3709 9137 3709 9119
3708 9122 3684 9123 3683 9122
TIME...MOT...LOC 2158Z 240DEG 48KT 3700 9114
$$
WiseWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Apr 2, 3:42 PM CDT, 47 minutes earlier. Its key messages:
- A Slight (2 of 5) to Enhanced (3 of 5) Risk for severe weather this afternoon along and east of Highway 63. Potential hazards include damaging wind gusts up to 70 mph, hail up to the size of tennis balls, and a few tornadoes.
- Confidence increasing in multiple rounds of heavy rainfall and potentially significant flooding late this week into the weekend, especially in south-central Missouri. Friday into Saturday look to be the most impactful days. A Flood Watch is in effect.
- A Slight (2 of 5) Risk of Severe Storms persists from Thursday evening into Friday night, especially southeast of the Interstate 44 corridor. Large hail will be the primary potential severe weather hazard.
Area forecast discussion, Apr 2, 3:42 PM CDT, 47 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
342 PM CDT Wed Apr 2 2025
.KEY MESSAGES...
- A Slight (2 of 5) to Enhanced (3 of 5) Risk for severe weather
this afternoon along and east of Highway 63. Potential
hazards include damaging wind gusts up to 70 mph, hail up to
the size of tennis balls, and a few tornadoes.
- Confidence increasing in multiple rounds of heavy rainfall and
potentially significant flooding late this week into the
weekend, especially in south-central Missouri. Friday into
Saturday look to be the most impactful days. A Flood Watch is
in effect.
- A Slight (2 of 5) Risk of Severe Storms persists from
Thursday evening into Friday night, especially southeast of
the Interstate 44 corridor. Large hail will be the primary
potential severe weather hazard.
&&
.MESOSCALE...
Issued at 109 PM CDT Wed Apr 2 2025
Meso Update (Through 6 PM):
The Storm Prediction Center highlights the highest severe
weather risk (Enhanced, level 3 of 5) in portions of south-
central Missouri generally along and east of the Highway 63
corridor. This area remains in a Tornado Watch through 4 PM this
afternoon. The areal extent and timing window for severe storms
in our domain is quickly closing as storms initiate and
progress further east. The most likely timing of organized
severe weather, is within the 2-4 PM window with the arrival of
an additional shortwave.
Radar/Observations Trends:
Recent radar depicts a few semi-discrete cells attempting to
mature in areas south of I-44, particularly into portions of
northern Arkansas. Updrafts are going up along an axis of
surface convergence, most of which have struggled to organize
and persist underneath a cirrus shield and within a capped
environment over the last 1-2 hours. As this activity further
lifts north-northeast, it will begin to encounter a more
favorable environment for scattered strong to severe
thunderstorms.
Surface observations depict dew points in the low to middle 60s
with temperatures in the upper 70s. Sufficient buoyancy and
shear are most prevalent furthest east into south-central
Missouri. Deep layer shear of 55-65 kts in the vicinity of
MUCAPE around 1500 J/kg, which is entirely surface-based. An
increase in deep moisture convergence and height falls aloft
will work to erode the cap underneath the cirrus shield near the
convergent zone over the next 1-3 hours.
Assuming those environmental factors align within the eastern
limits of our warning area, all hazards remain possible within
discrete to semi-discrete supercells. If storm mode organizes
into messier mixed- mode multicellular structures, the threat of
significant hail will decrease relative to damaging wind and
tornado threat.
Hail:
Conditions favoring development of large hail include mid-level
lapse rates 7-7.5 degrees C/km, instability ~400-600 J/kg within
the hail growth zone, and a large hail parameter between 6-8.
Research would suggest hail sizes up to the size of tennis balls
given this environment.
Wind:
DCAPE between 600-800 J/kg and MUCAPE below 2000 J/kg suggests
that marginally severe winds would be possible with all
storms, but that the given environment is more supportive of
hail and tornadoes as primary threats.
Tornadoes:
The environment is clearly supportive of tornadoes, with LCLs
between 500-750 m, elongated hodograph curvature providing 30-35
kts of 0-1 km shear and 250-300 m2/s2 of 0-1 km storm relative
helicity, and an STP between 1-2 east of the convergence zone.
0-1 km CAPE values are between 1500-1600 J/kg and increasing
towards the Mississippi Delta, which will have trouble being
realized until the CIN under the cirrus shield is eroded.
A few tornadoes, perhaps strong, could easily materialize within
this environment. One potential "failure mode" is that surface
winds seem to be more backed and out of the southwest,
preventing updrafts from efficiently realizing the favorable
environment as inflow is disrupted.
BLUF: Our window is closing fast, and if the upper wave doesn't
arrive in time to support wide-scale ascent to break the cap,
all of this will be meaningless and materialize to the east of
the Missouri Ozarks.
&&
.SHORT TERM /THROUGH TONIGHT/...
Issued at 340 PM CDT Wed Apr 2 2025
Synoptic Pattern and Current Conditions:
Water vapor imagery depicts a deep trough over the western U.S.
with a potent short wave trough ejecting northeast through the
Upper Mississippi Valley. Surface low pressure is tracking
northeast through the Corn Belt with a cold front trailing south
from the low through western Missouri and into the Arklatex.
Ahead of the front, the risk for severe storms will persist
through late afternoon. See the Mesoscale Discussion above for
more details and reasoning on particular hazards.
Tonight:
That front will continue to shift east and southeast of the
Missouri Ozarks. By 12Z, the front will extend from the
Missouri Bootheel to the Little Rock area. Tonight largely looks
dry as weak surface high pressure builds in from the northwest.
The one exception may be locations near the Arkansas border as
isentropic upglide (305-310 K layer) overspreads the area after
09Z. This could result in a few light showers across far
southern Missouri (20-30% chance).
&&
.LONG TERM /THURSDAY THROUGH WEDNESDAY/...
Issued at 340 PM CDT Wed Apr 2 2025
Thursday and Thursday Night:
Short term ensembles show good agreement that a 850 mb front
will strengthen and lift north into south-central and
southeastern Missouri by 00Z on Friday. The 850 mb front will
then continue to slowly lift north Thursday night. This frontal
lifting scenario is supported as we become positioned beneath
the left-entrance region of an upper-level jet streak. This will
support increasing coverage of rain showers with scattered
thunderstorms also favored by afternoon as MUCAPE values
increase into the 500-1000 J/kg range (highest values south). We
could see a marginal severe hail risk develop by late afternoon
across far southern Missouri with that threat persisting into
Thursday night.
Rainfall amounts from Thursday into Thursday night do not look
overly concerning with HREF LPMM products indicating amounts
in the 0.25" to 0.75" range. HREF 90th percentile and max
values do approach 2.00" in some pockets, especially across
south-central Missouri. We will therefore leave the start time
of the Flood Watch intact as some localized flash flooding could
occur. Even if this worst case scenario was to occur, flash
flooding would largely be confined to typical low water
crossings.
Heavy Rainfall Setup Friday and Saturday:
Global ensembles remain consistent in depicting a pattern
similar to the Maddox Synoptic heavy rainfall scenario. This
includes a deep, slow moving upper-level trough, anonymously
moist low-level flow, and a quasi-stationary surface front. The
one difference from the Maddox Synoptic pattern will be that
strong wind shear will be present in the 850-300 mb layer.
Both the ECMWF and NAEFS products continue to indicate
precipitable water values and specific humidities near or
exceeding 30-year (1979-2009) climatological maxes. Integrated
vapor transport is also approaching maxes with thresholds for an
atmospheric river event (Gulf of America source region) being
met.
In the low-levels, there is still model variance regarding where
the frontal zone will set up. There is strong consensus that it
will shift north from Friday into Friday night as strong short
wave energy emerges across the southern Plains from a closed low
across the Desert Southwest. To complicate matters, thunderstorm
cold pools will also impact the eventual location of the front.
With this being said, our confidence remains high that areas
southeast of the I-44 corridor will see a significant amount
of rainfall from Friday into Saturday with an increasing risk
for flooding and flash flooding. Confidence decreases slightly
along the I-44 corridor given the uncertainties in frontal
position, however this region is still expected to receive
appreciable rainfall.
Potential Amounts and Impacts:
Understanding that the bulk of this event is still not in the
envelop of CAMs, the following values are almost exclusively
reliant on global deterministic models and ensembles. As
mentioned earlier, thunderstorm cold pools and smaller scale
features in general could have significant effects on eventual
rainfall amounts. With that being said, here are NBM percentiles
for 72-hour rainfall.
Most likely scenario (25th to 75th percentile):
SE KS/west-central MO: 1.50" to 4.00"
I-44 corridor: 2.50" to 5.50"
South-central MO: 4.50" to 7.50"
Localized amounts up to (90th percentile):
SE KS/west-central MO: 5.00"
I-44 corridor: 7.50"
South-central MO: 9.50"
Amounts that push the 75th to 90th percentile across south-central
Missouri would result in a significant flooding and flash flooding
threat. This includes significant rises on rivers with the potential
for levels getting into the Moderate Flood category. We have
included a Hydro section below to specifically discuss
expectations with rivers.
Note: Additional accumulation information including
probabilities of exceedance graphics can be found in our DSS
packet:
weather.gov/media/sgf/DssPacket.pdf
Severe Thunderstorm Potential Friday and Saturday:
A Slight Risk for severe thunderstorms will persist, especially on
Friday and Friday night across southern Missouri. The main potential
hazard will continue to be large hail given ample amounts of
elevated instability and deep layer shear. The eventual location of
that surface front and the amount of near-surface destabilization
will be big players regarding the potential for surface-based
convection and any sort of straight-line wind and/or tornado
threat. This will be a short-term forecast challenge.
Potential for Snow Late Saturday Night and Early Sunday Morning:
Global models track an upper level short wave trough out of the
southern Plains and through the Ozarks region. The combination of
surface temperatures in the 30s and rapidly cooling low/mid levels
will be supportive of snowflakes if precipitation can persist.
Accumulations would be very limited at best given warm ground
temperatures.
Much Cooler with Frost Potential Early Next Week:
Five wave charts and global ensembles indicate a northwesterly flow
setting up across the region. Below normal temperatures and dry
conditions will be the result. The potential for a frost/freeze
continues to increase for a few nights early next week. The coldest
night may be Monday night as Canadian high pressure builds south
into the Middle Mississippi Valley. Given that the growing season
has started, frost/freeze headlines appear likely.
&&
.AVIATION /18Z TAFS THROUGH 18Z THURSDAY/...
Issued at 1205 PM CDT Wed Apr 2 2025
Thunderstorms will push east of the southern Missouri TAF sites
this afternoon. While storms may produce brief IFR conditions
around Branson through 20Z, VFR is primarily expected for the
TAF period.
A cold front will pass through the region late this afternoon
with winds shifting to the west. Winds will then become light
and variable later tonight before shifting to the east by
sunrise on Thursday.
&&
.HYDROLOGY...
Issued at 340 PM CDT Wed Apr 2 2025
River Expectations and Forecasts:
Abnormally Dry or Drought conditions exist across much of the
CWA as evidenced by below normal soil moisture and normal to
below normal streamflow. Despite the relatively dry antecedent
moisture conditions coming into this event, forecast rainfall
amounts will be enough to saturate soils and generate rises on
area waterways.
RFC forecasts are showing significant rises to many rivers in
the Flood Watch area. Locations along the Jacks Fork and Current
River are currently expected to reach Moderate flood stage.
Further north, the Gasconade River and some major tributaries
are also expected to exceed flood stage with the Big Piney
expected to reach Moderate Flood stage.
Further west, the James River is expected to rise approaching
or exceeding flood stage as well as the North fork White River.
Important Note: River Forecasts only include precipitation out
to 72 hours (Saturday morning) and additional accumulating
rainfall on Saturday may cause additional rises.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
KS...None.
MO...Flood Watch from Thursday morning through Saturday evening for
MOZ070-071-081>083-090>092-095>098-102>106.
&&
MESOSCALE...Perez/Camden
SHORT TERM...Schaumann
LONG TERM...Schaumann
AVIATION...Schaumann
HYDROLOGY...GroutHazardous weather outlook, Apr 2, 11:39 AM CDT, 4 hours 50 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Springfield MO 1139 AM CDT Wed Apr 2 2025 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-031645- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 1139 AM CDT Wed Apr 2 2025 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Enhanced tornado risk. Enhanced hail risk. Enhanced thunderstorm wind damage risk. Elevated lightning risk. Limited excessive rainfall risk Limited non thunderstorm wind risk. DISCUSSION... A broken line of thunderstorms will continue to push east across the eastern Missouri Ozarks this afternoon. Storms are expected to strengthen this afternoon due to increasing amounts of instability. Potential hazards include damaging wind gusts up to 70 mph, hail up to the size of tennis balls, and a few tornadoes. Heavy rainfall may also lead to localized flash flooding across south-central Missouri. Outside of thunderstorms, southerly wind gusts to 40 mph will continue this afternoon, especially across the eastern Ozarks. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Confidence continues to increase in heavy rainfall and flooding late this week into the weekend. Heavy rainfall amounts of at least 3 to 5 inches, with higher amounts of 6 to 10 inches are possible. This could result in significant flooding and flash flooding. The greatest concern for heavy rainfall occurs Friday afternoon through Saturday evening. A Flood Watch is in effect. In the same areas that receive multiple rounds of heavy rain, severe thunderstorms will also be possible, with large hail as the main potential hazard. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed east of Highway 65 this afternoon. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Schaumann
In the hours before
Local storm report, Apr 2, 3:11 PM CDT, 1 hour 18 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
311 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM Hail 2 S Caulfield 36.59N 92.10W
04/02/2025 E1.00 Inch Howell MO Emergency Mngr
quarter size hail YY 1mile off 101 reported
by caulfield fire.
&&
TEOLocal storm report, Apr 2, 3:21 PM CDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
321 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM Hail South Fork 36.63N 91.96W
04/02/2025 E2.50 Inch Howell MO Emergency Mngr
Golf ball to tennis ball size hail at
Southfork, Howell county.
&&
TEOLocal storm report, Apr 2, 3:34 PM CDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
334 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM Hail West Plains 36.73N 91.85W
04/02/2025 E1.00 Inch Howell MO Other Federal
West Plains Schools reported 1 inch hail.
&&
TEOLocal storm report, Apr 2, 3:44 PM CDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
344 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 AM Tornado 2 SW Moundville 37.75N 94.49W
04/02/2025 Vernon MO NWS Storm Survey
A NWS survey team found EF-1 tornado damage
extending from southwest of Moundville to
Nevada to northwest of Walker. Eight train
cars were knocked over, widespread tree
damage was found, a few homes had roof
damage, and numerous businesses suffered
varying degrees of damage. The tornado path
length was 16.89 miles long with a width of
600 yards and maximum winds of 98 mph.
&&
SLMLocal storm report, Apr 2, 3:53 PM CDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
353 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM Hail 5 ENE South Fork 36.66N 91.88W
04/02/2025 E2.00 Inch Howell MO Public
picture via social media.
&&
TEOLocal storm report, Apr 2, 4:01 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
401 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM Hail Pomona 36.86N 91.91W
04/02/2025 M2.50 Inch Howell MO Broadcast Media
Public picture of 2.5 inch hail. Time
estimated based on radar.
&&
TEOThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 10:30 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 19 min |
| Apr 1, 11:41 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 49 min |
| Apr 2, 4:11 AM CDT | Wind Advisory | SGF | Barry, Barton, Benton, Cedar, Christian, Dade and 10 more | 9 hr |
| Apr 2, 6:40 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Vernon | 50 min |
| Apr 2, 7:16 AM CDT | Tornado Warning | SGF | Barton, Vernon | 29 min |
| Apr 2, 7:39 AM CDT | Tornado Warning | SGF | St. Clair, Vernon | 36 min |
| Apr 2, 7:57 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 48 min |
| Apr 2, 8:06 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Jasper, McDonald, Newton | 39 min |
| Apr 2, 8:08 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 31 min |
| Apr 2, 8:11 AM CDT | Tornado Warning | SGF | Jasper, Newton | 34 min |
| Apr 2, 8:18 AM CDT | Tornado Warning | SGF | Cedar, St. Clair, Vernon | 27 min |
| Apr 2, 8:28 AM CDT | Tornado Warning | SGF | St. Clair | 32 min |
| Apr 2, 8:45 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Barton, Cedar, Christian, Dade, Greene and 6 more | 60 min |
| Apr 2, 8:47 AM CDT | Tornado Warning | SGF | Barton, Cedar, Dade | 28 min |
| Apr 2, 8:56 AM CDT | River Flood Watch | SGF | Pulaski | 51 hr |
| Apr 2, 9:01 AM CDT | River Flood Watch | SGF | Phelps | 51 hr |
| Apr 2, 9:02 AM CDT | River Flood Watch | SGF | Pulaski | 60 hr |
| Apr 2, 9:03 AM CDT | River Flood Advisory | SGF | Shannon | 4 days |
| Apr 2, 9:03 AM CDT | River Flood Advisory | SGF | Shannon | 4 days |
| Apr 2, 9:03 AM CDT | River Flood Advisory | SGF | Laclede | 60 hr |
| Apr 2, 9:27 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Dallas, Hickory, Morgan, Polk | 48 min |
| Apr 2, 9:36 AM CDT | River Flood Watch | SGF | Shannon | 5 days |
| Apr 2, 9:36 AM CDT | River Flood Watch | SGF | Shannon | 5 days |
| Apr 2, 9:38 AM CDT | Special Weather Statement | SGF | Barry, Christian, Dallas, Greene, Lawrence, Polk and 2 more | 67 min |
| Apr 2, 10:17 AM CDT | Special Weather Statement | SGF | Camden, Miller | 43 min |
| Apr 2, 10:44 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Miller, Pulaski | 46 min |
| Apr 2, 11:02 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 45 min |
| Apr 2, 12:10 PM CDT | River Flood Watch | SGF | Ozark | 47 hr |
| Apr 2, 12:10 PM CDT | River Flood Watch | SGF | Christian, Stone | 48 hr |
| Apr 2, 12:41 PM CDT | Special Weather Statement | SGF | Taney | 49 min |
| Apr 2, 1:22 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Texas, Wright | 53 min |
| Apr 2, 1:33 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 42 min |
| Apr 2, 1:40 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 50 min |
| Apr 2, 1:48 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 42 min |
| Apr 2, 1:56 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Laclede, Texas, Wright | 49 min |
| Apr 2, 1:59 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Texas | 61 min |
| Apr 2, 2:03 PM CDT | Tornado Warning | SGF | Dent, Texas | 27 min |
| Apr 2, 2:17 PM CDT | Tornado Warning | SGF | Dent | 43 min |
| Apr 2, 2:23 PM CDT | Tornado Warning | SGF | Howell, Ozark | 37 min |
| Apr 2, 2:37 PM CDT | Tornado Warning | SGF | Howell | 23 min |
| Apr 2, 2:40 PM CDT | Tornado Warning | SGF | Howell, Ozark | 50 min |
| Apr 2, 2:55 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon | 65 min |
| Apr 2, 3:02 PM CDT | Tornado Warning | SGF | Howell, Oregon, Shannon | 43 min |
| Apr 2, 3:07 PM CDT | Areal Flood Advisory | SGF | Texas, Webster, Wright | 6 hr |
| Apr 2, 3:14 PM CDT | Areal Flood Advisory | SGF | Douglas, Howell, Ozark, Shannon, Texas | 32 min |
| Apr 2, 3:20 PM CDT | Tornado Warning | SGF | Howell, Oregon, Shannon | 40 min |
| Apr 2, 3:39 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 66 min |
| Apr 2, 3:46 PM CDT | Flash Flood Warning | SGF | Douglas, Howell, Ozark | 5 hr |
| Apr 2, 3:58 PM CDT | Severe Thunderstorm Warning | SGF | Howell | 32 min |
| Apr 2, 4:09 PM CDT | Tornado Warning | SGF | Howell, Oregon | 36 min |
| Apr 2, 4:58 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 19 min |
Nearby
Tornado Warnings in Missouri, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.